# SDR RRXA000542

- Difficulty date: February 25, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 46,146 hours, 15,593 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3889712
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LEFT HAND WING SKIN AT STA XWO TO XRS 9 FROM STRINGER 2 TO REAR SPAR.  DAMAGE LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, FAST AS REQUIRED.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS.  ALODINED, PRIMED AND REPLACED IAW DC-8 SRM 51-1-8.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
